MathSciNet Relay Station
MathSciNet bibliographic data
MR2668124 (2011f:22018) 22E46 (13F60 20G42 53D17)
Brahami, R. Cluster $\chi$-varieties for dual Poisson-Lie groups. I. Algebra i Analiz 22 (2010), no. 2, 14--104; translation in St. Petersburg Math. J. 22 (2011), no. 2, 183–250
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement